# SDR C2XA06IA148

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 11,189 hours, 8,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7137215501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AMA - FLIGHT 2709, THE CREW REPORTED THAT THE FORWARD FACING EMERGENCY EXIT LIGHT AT ROW TWELVE WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT WITH NO HELP, AND THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE RECONNECTED THE NEW LIGHT ASSY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRFT WAS APPROVED FOR RETURN TO SERVICE.
